# SDR ASOA201201186

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,801 hours, 26,343 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Flange
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BULKHEAD POST AT FS 409 + 128 BL 0.00 HAS A CRACKED ATTACH FLANGE ON LT AFT SIDE JUST BELOW WL 69.00.  REMOVED CRACKED FLANGE IAW SRM 51-42-06.   INSTALLED NEW FLANGE  IAW SRM 51-42-06 AND REO 601R-53-41-889.
